# SDR YENA2021121300837

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 257
- Aircraft time: 33,832 hours, 22,261 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Clamp
- Condition: Migrated
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLT 940, SRQ-BOS(DIVERTED TO MCO). BLEED 2 LEAK QRH COMPLETED; T/S PER FIM 36-11-10 FOUND MIGRATED SUPPORT CLAMP ALLOWING PIGTAIL J2148 OF LOOP 5 TO MAKE CONTACT WITH PYLON STRUCTURE. PERFORMED ESPM REPAIR 20-41-20ON PIGTAIL AND RESECURED CLAMP AS REQUIRED. FOUND FAULTED ISOLATOR AT EVENT LOCATION 25. SECURED AS REQUIRED AND VERIFIED BOTH CHANNELS ARE NOW CLEAR. PERFORMED SATIFACTORY OPS CHECK OF BLEED 2 SYS IAW AMM 36-11-00.
